Rocky Mountain Journal of Mathematics

When the comaximal and zero-divisor graphs are ring graphs and outerplanar

Mojgan Afkhami

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we characterize the finite commutative rings such that their comaximal graph (or zero-divisor graph) are ring graphs, and we also study the case where they are outerplanar.

Article information

Source
Rocky Mountain J. Math., Volume 44, Number 6 (2014), 1745-1761.

Dates
First available in Project Euclid: 2 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1422885092

Digital Object Identifier
doi:10.1216/RMJ-2014-44-6-1745

Mathematical Reviews number (MathSciNet)
MR3310946

Zentralblatt MATH identifier
1306.05092

Subjects
Primary: 05C10: Planar graphs; geometric and topological aspects of graph theory [See also 57M15, 57M25] 13M05: Structure

Keywords
Comaximal graph zero-divisor graph ring graph outerplanar

Citation

Afkhami, Mojgan. When the comaximal and zero-divisor graphs are ring graphs and outerplanar. Rocky Mountain J. Math. 44 (2014), no. 6, 1745--1761. doi:10.1216/RMJ-2014-44-6-1745. https://projecteuclid.org/euclid.rmjm/1422885092


Export citation

References

  • M. Afkhami, Z. Barati and K. Khashyarmanesh, When the unit, unitary and total graphs are ring graphs and outerplanar, Rocky Mountain J. Math. 44 (2014), 705–716.
  • S. Akbari, H.R. Maimani and S. Yassemi, When a zero-divisor graph is planar or a complete $r$-partite graph, J. Algebra 270 (2003), 169–180.
  • D.F. Anderson, M.C. Axtell and J.A. Stickles, Jr., Zero-divisor graphs in commutative rings, in Commutative algebra, Noetherian and non-Noetherian perspectives, Springer, New York, 2011.
  • R. Belshoff and J. Chapman, Planar zero-divisor graphs, J. Alg. 316 (2007), 471–480.
  • B. Corbas and G.D. Williams, Ring of order $p^5$, II. Local rings, J. Alg. 231 (2000), 691–704.
  • R. Diestel, Graph theory, 2nd ed., Grad. Texts Math. 173, Springer-Verlag, New York, 2000.
  • I. Gitler, E. Reyes and R.H. Villarreal, Ring graphs and complete intersection toric ideals, Discr. Math. 310 (2010), 430–441.
  • H.R. Maimani, M. Salimi, A. Sattari and S. Yassemi, Comaximal graph of commutative rings, J. Alg. 319 (2008), 1801–1808.
  • P.K. Sharma and S.M. Bhatwadekar, A note on graphical representation of rings, J. Alg. 176 (1995), 124–127.
  • M.M. Slavko and Z.Z. Petrovic, On the structure of comaximal graphs of commutative rings with identity, Bull. Aust. Math. Soc., to appear.
  • N.O. Smith, Planar zero-divisor graphs, in Focus on commutative rings research, Nova Scientific Publishers, New York, 2006.
  • H.J. Wang, Graphs associated to co-maximal ideals of commutative rings, J. Alg. 320 (2008), 2917–2933.